Weighted Carlson mean of positive definite matrices

Title
Weighted Carlson mean of positive definite matrices
Author(s)
이호수
Issue Date
201309
Citation
Kyungpook Mathematical Journal, v.53, no.3, pp.479 - 495
Abstract
Taking the weighted geometric mean [11] on the cone of positive definite matrix, we propose an iterative mean algorithm involving weighted arithmetic and geometric means of n-positive definite matrices which is a weighted version of Carlson mean presented by Lee and Lim [13]. We show that each sequence of the weigthed Carlson iterative mean algorithm has a common limit and the common limit of satisfies weighted multidimensional versions of all properties like permutation symmetry, concavity, monotonicity, homogeneity, congruence invariancy, duality, mean inequalities.
URI
http://hdl.handle.net/YU.REPOSITORY/28949http://dx.doi.org/10.5666/KMJ.2013.53.3.479
ISSN
1225-6951
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE